Actifed Actifed 60Mg/2.5Mg Decongestant Tablets 12S

€6.85

Bestseller
Code 5010706000070


Add to Basket
Product Information

Actifed Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh (mucous). 

Actifed tablets also contain an antihistamine which helps relieve the symptoms of allergies such as sneezing and a drying action to relieve a runny nose and watery eyes.

  •  Treat runny noses and congestion.
  • Unblocks sinuses

Each Actifed tablet contains two active ingredients, Pseudoephedrine (60mg) and Triprolidine (2.5mg). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to stop runny nose and watery eyes, which can be helpful in treating colds, flu, allergies and hayfever.

Maximum order qty two packs per purchase


How To Use

Dose:

Adults and children over 12 years:

One tablet every 4-6 hours up to four times a day. 

Do not exeed stated dose

Ingredients

Each Actifed tablet contains Pseudoephedrine 60mg and Triprolidine 2.5mg.


Delivery Info

Johnston’s Pharmacy is pleased to offer free delivery in the Republic of Ireland and Northern Ireland on orders over €40. 
€5.00 will be charged for all orders under €40.00 in the ROI & Northern Ireland  
€8.95 will be charged on all orders to the UK
Delivery to Republic of Ireland & Northern Ireland. 

You can read more info about delivery here »

Returns Policy

We wish you to be happy with your products from Johnston's Pharmacy. If for any reason you are not satisfied with your order, simply return it within 14 days of delivery and we will replace it or provide a refund to the value of the item (excluding shipping). Postage costs will only be refunded if goods were received in error. Refunds are made via card only.

View our full returns policy here »

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty